# SDR SWI2025F01856

- Difficulty date: July 15, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD, UPPER CORNER OF SERVICE DOOR SURROUND FOUND TO BE DAMGED.  BLENDED GOUGE AREA AT UPPER FWD CORNER OF THE FUSE SERVICE DOOR APERTURE MEASURING 0.75" L X 0.187"W X 0.045" MAX D, DAMAGE LOCATED AT FS319.70, S9R-S10R. COMPLIED WITH REO601R-53-21-3606, REV--,.  COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA82697-601R-53-21-3606  N944SW MXCODEID66247-PR.  COMPLIED WITH REO 601R-53-21-3771 REV-.  DISPOSITION FOR TRIMOUT & BLENDOUT TO FUSELAGE SKIN PANEL AT UPPER FWD CORNER OF SERVICE DOOR CUTOUT AT FS319.70 BTW S9R - S10R.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1, 51-20-06 AND NDTM PART 6, 53-00-096 WITH NO DEFECT FOUND.    COMPLIED WITH TASK CARD 51-900-1003-SKY.
